# SDR WX0A2024032531994

- Difficulty date: March 14, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 48,367 hours, 29,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 004916
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL FAILED OPERATIONAL TEST. / EPSU 12WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A."
